MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; KNEE CEMENTED FEMUR
Catalog Number 02.12.0006L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 august 2024: lot 1906027: (b)(4) items manufactured and released on 15-oct-2019.Expiration date: 2024-10-09.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had primary knee surgery on (b)(6) 2020.On (b)(6) 2021, the patient came in reporting pain due to a tibial subsidence.The cause of the tibial subsidence is unknown.The surgeon revised the tibial tray, insert, and implanted tibial augments, an offset connector, and a fluted extension stem.The surgery was completed successfully.On (b)(6) 2024, the patient came in reporting pain due to a loose femur and the cause is unknown.The surgeon revised the femur and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20155190
Report Number3005180920-2024-00729
Device Sequence Number19895441
Product Code JWH
UDI-Device Identifier07630030825873
UDI-Public07630030825873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2024
Device Catalogue Number02.12.0006L
Device Lot Number1906027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale